MathSciNet Relay Station
MathSciNet bibliographic data
MR2563540 16Y99 (03E72)
Yin, Yun-qiang; Huang, Xiao-kun; Xu, De-hua; Li, Fei The characterization of $h$-semisimple hemirings. Int. J. Fuzzy Syst. 11 (2009), no. 2, 116–122.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement